# SDR SWAA051707

- Difficulty date: June 10, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 56,643 hours, 52,464 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 500D + 17, STR 12R.  REPAIRED SKIN PER SWA EA.
